MathSciNet Relay Station
MathSciNet bibliographic data
MR2559338 33C15 (33C45 33F05 39A60 65D20)
Deaño, Alfredo; Segura, Javier; Temme, Nico M. Computational properties of three-term recurrence relations for Kummer functions. J. Comput. Appl. Math. 233 (2010), no. 6, 1505–1510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement